causes of shot libido
- 02-17-2011, 12:06 AM
causes of shot libido
my libido is completely shot. i use to go for hours with my girlfriend, and now i honestly cant stay on point for around 10minutes. something dramatically changed me. and i really dont know what it could be. i was fine before i started a alpha t2/erase stack around 4 months ago and been off ever since. what can i take to help give me the biggest boost? and any reasons why this could of happened to me? i was thinking of taking shift, erase, fadogia500 and perform. any recommendations?
- 02-17-2011, 12:10 AM
Hearing good things about DAA. I have the same problem but it's just my wife causing it....LOL. Also look at Aspire 36.What? No REP POINTS?
FREE AGENT PRODUCT REP LOOKING FOR FREE SAMPLES.
- 02-17-2011, 12:26 AM
i heard mixed things about daa. that it causes gyno if not taken with an AI. not trying to risk any of that. im currently just supplementing bcaas, carbs, creatine, protein and a pre w/o. just the necessities. im starting a cut in march and trying to cut and boost test/libido. im in dire need, this isnt looking very good !
02-17-2011, 03:36 AM
02-17-2011, 03:46 AM
You could try some DAA/Sustain Alpha, and on top of that try not to think about it so much
Maybe switch your game up to take your mind off it when you're "in the moment" too like try some different things that please her and who knows maybe it'll turn you on without you realizing it.
02-17-2011, 06:55 AM
If you got blood tests for a full hormone panel, it would be easier to tell what you should do....who knows, if you take more erase, you may just compound the problem...get a panel done, then come back. It is not worth f&*king around with.
02-17-2011, 09:20 AM
i dont have insurance and cant afford to see a doctor and get bloodwork ill do that once i find a steady job. any good things about testojack 100 by NOW foods? or TESTOpro? im thinking of taking this with perform.
02-17-2011, 09:29 AM
02-17-2011, 09:35 AM
would you recommend testopro over perform if just looking for an increase in libido? or could i pick up both? and how could they be dosed?
02-17-2011, 09:38 AM
well, you have to separate the 2 mentally. There is libido which is the drive, the desire, wanting to. And then there is the ability to get hard, stay hard, etc. Those are a bit separate. Testopro will help with performance some, but really drives desire up. Perform will raise desire levels some, but will raise performance significantly, particularly taking 4 at once before "activity".
Probably in your shoes i'd start with perform and see how it works out. Since it doesn't sound like you have a problem wanting to, so much as managing to stay hard and finish.
02-17-2011, 09:44 AM
thats exactly it. im always in the mood to. so much that shed fall asleep 2-3 times a day after ahahaha none of this use to be a problem. i dont know what happened. i just need something that keeps me staying hard for longer and finishing it off better. so ill try perform for a month and see how that flys. then ill take testopro next month so it keeps the drive going! its okay to do this though right? and while cutting its ok to take testopro?
02-17-2011, 09:48 AM
yeah, its fine to run that way. And testopro is great on a cut, helps keep strength and mood up.
02-17-2011, 09:51 AM
thanks for all the help man. and with a test booster like testopro do i need to take anything with it like inhibit-e or an AI? or is it safe to stack it alone or maybe with some erase?
02-17-2011, 09:57 AM
Its good alone, 1-2 caps of erase along with it is pretty nice.
02-17-2011, 10:00 AM
Definately give Perform a shot, it work great for performance.
02-17-2011, 10:17 AM
Well it should go without saying, that if there isn't anything blatantly obvious causing your loss of libido ( current stress, supplements, anxiety) then you should maybe see a doc.
DAA has worked wonders for me, as far as my libido.
I've also tried Perform, which worked well.
Also Horny Goat Weed, can be effective.
02-17-2011, 10:26 AM
ive actually been really stressed out lately with college work and bills. maybe thats part of it. im going to try perform. im doing the 40 day cut and using shift, black cats, eviscerate, and perform.
02-17-2011, 12:30 PM
maybe your estrogen is to low ? this could cause this problem maybe cut back on the amount of erase you are using try just one cap.
02-17-2011, 02:54 PM
-RecoverBro Zombie Specialist and Paracord Wrangler
-Independent due to lies that hurt my family. Loyal to myself and my Bro's.
02-17-2011, 03:24 PM
im not taking erase right now. i stopped around 3-4 months ago but thats when i realized my libido was becoming shot! i did 3 caps a day for a month.
Similar Forum Threads
- By maddog28 in forum Female FitnessReplies: 51Last Post: 08-18-2011, 06:46 AM
- By Predaking in forum SupplementsReplies: 5Last Post: 04-17-2008, 08:51 PM
- By Pitbull954 in forum General ChatReplies: 23Last Post: 06-04-2007, 10:17 PM
- By bobbyn in forum Male Anti-Aging MedicineReplies: 2Last Post: 05-06-2007, 01:10 PM
- By stumbras in forum IGF-1/GHReplies: 8Last Post: 05-04-2006, 08:47 PM